# SDR CA001128002

- Difficulty date: October 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Part number: DH10201153CSI
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 SPU AUXILIARY POWER CAUTION LIGHT ILLUMINATED. PILOT REPORTED CAUTION LIGHT CYCLED ON & OFF FOR 3 MINS. PILOT REPORTED THERE WAS NO DRILL IN THE EMERGENCY CHECK LIST (DEHAVILLAND QRH PSM 1-83-1B ITEM 12.8 IDENTIFIES PROCEDURE FOR THIS EVENT). LT REMAINED ON FOR REMAINDER OF FLIGHT. LT. EXTINGUISHED ON LANDING. AIRCRAFT DEPARTED GLASGOW FOR BRISTOL, IN THE CRUISE LT. ILLUMINATED AGAIN. NR 2 AUXILIARY POWER CONTROLLER REPLACED. NOW SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
